# SDR NI6R201902100052

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N470NA
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Aircraft time: 37,821 hours, 53,028 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 503106680003
- Part serial: TE1189A
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 848 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTING MBS ENROUTE BIS ON IFR FLIGHT PLAN IN VMC CONDITIONS, BEGAN EXPERIENCING ELECTRICAL ANOMALIES SHORTLY AFTER TAKEOFF.  CANCELLED IFR AND RETURNED TO MBS FOR A VFR APPROACH AND LANDING.
